# SDR AWXA9500369

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R2 Door Area
- Part time: 41,581 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND R2 DOOR FUSELAGE TORQUE TUBE CUTOUT UPPER FORWARD CORNER CRACKED.  FABRICATED DOUBLER REPAIR PER SRM 53 30 3 FIG 21A AND INSTALLED REPAIR PER SRM 53 30 03 FIG 21A.  TOTAL CYCLES 34804.  (Z)
